# SDR DALA2017021401220

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 64,302 hours, 17,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L4 DOOR UPPER AFT SILL SUPPORT HAS CORROSION STA 1680 LBL60. REMOVE AND REPLACED MAIN CABIN L-4 DOOR UPPER AFT SILL SUPPORT STA 1680 LBL 60 PN 146N8016U1 IAW SRM 51-40-02 AND DRW 146N8722 REV B AD BK.
